# SDR HAIHEEA9802

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23063379
- Condition: Fod Nicks
- Location: Blades
- Part time: 25 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE F.O.D. CHECK, FOUND SEVERAL NICKS ON COMPRESSOR WHEEL.   POLISHED OUT NICKS ON 7 EACH COMPRESSOR BLADES AS PER ALLISON M&O 250-C47B, 72-30-00.
